Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have dandruff and white patches. Remedy?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2702 Questions
My son XXXXXXX has dandruff & white patches on head, want to XXXXXXX you
Posted Wed, 19 Jun 2013 in Skin Hair and Nails
Answered by Dr. Ilyas Patel 1 hour later

Thanks for your query.

Your son is having dandruff and white patches on scalp, there can be many causes for it.

Thus, I would like to ask few questions, before any conclusion:

•     For how long does he have the symptoms?

•     Are there any other symptoms?

•     Is there itching or pain?

•     How much area involved?

•     Is there oozing?

•     Is there pus found?

•     Is there crust or scab found?

•     Is there swelling of lymph node in neck?

•     Are there any lesions elsewhere on skin?

•     Is there family history of any disease?

•     Did you contact any doctor?

•     Does he take any medicine or apply any lotion on scalp?

•     Where are you residing?

Please reply above queries, so that I can come to some conclusion.

And, I would like to have photographs of scalp of your son. Please post .


Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor